Limit vector variational inequalities and market equilibrium problems

Monica Bianchi, I. V. Konnov, R. Pini

Research output: Contribution to journalArticlepeer-review

Abstract

In a finite-dimensional setting we investigate the solvability of a general vector variational inequality via the convergence of solutions of suitable approximating vector variational inequalities defined with more regular data. The theoretical results obtained in a very general framework are successfully applied to the study of a vector market equilibrium problem where instead of exact values of the cost mapping, feasible set and order cone, only approximation sequences of these data are available
Original languageEnglish
Pages (from-to)817-832
Number of pages16
JournalOptimization Letters
DOIs
Publication statusPublished - 2020

Keywords

  • Approximation sequence
  • Coercivity conditions
  • Vector variational inequality

Fingerprint

Dive into the research topics of 'Limit vector variational inequalities and market equilibrium problems'. Together they form a unique fingerprint.

Cite this